On a Nonlinear Coupled System with Internal Damping
MetadataShow full metadata
The purpose of this paper is to establish existence, uniqueness, and asymptotic behavior of solutions of a non-linear coupled system with variable coefficients, with coupling of a non-linear wave equation, and a linear heat equation in a smooth-bounded-open domain of ℝn.
CitationApolaya, R. F., Clark, H. R., & Feitosa, A. J. (2000). On a nonlinear coupled system with internal damping. Electronic Journal of Differential Equations, 2000(64), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.